# SDR C2XA04BT093

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 7,395 hours, 5,735 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455503
- Part serial: 0735
- Condition: Faulty
- Location: Mlg
- Part time: 2,674 hours, 2,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LANDING GEAR DID NOT RETRACT ON FIRST ATTEMPT.  OPERATED NORMALLY ON SECOND TRY.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW EMB145 MM 32-32-02, OPS CHECK AND LANDING GEAR SWING GOOD.  AIRCRAFT RETURNED TO SERVICE.
